# SDR MASA200500093

- Difficulty date: February 9, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- Aircraft time: 10,323 hours, 9,522 cycles
- Engine: Allsn AE3007A
- Engine time: 6,782 hours, 6,318 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 83990152
- Part serial: 0698
- Condition: Worn
- Location: Thrust Reverser
- Part time: 9,850 hours, 9,149 cycles
- Component: Thrust Reverser, Emb
- Component part number: 14577751619
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ASH - CLE AIRCRAFT ABORTED TAKEOFF AND RETURNED TO THE GATE.  RT REVERSER DISAGREE MESSAGE DURING TAKEOFF PRIOR TO 80 KTS.  CONTRACT MAINTENANCE PERFORMED THE REQUIRED MAINTENANCE ACTION TO DEFER THE REVERSER.  MAINTENANCE REPLACED STOW SWITCH.
